SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

L. Cheng, “Comparing Bertrand and Cournot Equilibria: A Geometric Approach,” Rand Journal of Economics, Vol. 16, No. 1, 1985, pp. 146-151. doi:10.2307/2555596

has been cited by the following article: